aurelian craciunescu
aurelian craciunescu
e-uvt.ro üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A version of a theorem of R. Datko for nonuniform exponential contractions
C Preda, P Preda, A Craciunescu
Journal of Mathematical Analysis and Applications 385 (1), 572-581, 2012
202012
Criterions for detecting the existence of the exponential dichotomies in the asymptotic behavior of the solutions of variational equations
C Preda, P Preda, A Craciunescu
Journal of Functional Analysis 258 (3), 729-757, 2010
182010
On spectral reprezentatiom on gramian normal operators on pseudo-Hilbert spaces
L Ciurdariu, A Craciunescu
Analele Universitatii de Vest din Timisoara, Seria Matematica-Informatica 45 …, 2007
72007
Intertwining liftings for bicontractions with regular dilations
D Gaspar, N Suciu, A Craciunescu
Acta Sci. Math.(Szeged) 66, 305-326, 2000
32000
On a generalization of ρ-contractions
B Chevreau, A Crăciunescu
Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum 82 (12 …, 2016
12016
Factorization in preduals associated to rho-contractions
B Chevreau, C Aurelian
Analele Universitatii de Vest, Timisoara, Seria Matematica-Informatica 53 (1 …, 2015
2015
Remarks on a theorem of B. Yood
A Craciunescu, P Gaspar
Analele Universitatii de Vest din Timisoara, Seria Matematica-Informatica 41 …, 2003
2003
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–7